MathSciNet Relay Station
MathSciNet bibliographic data
MR2078424 92D30 (34K20 37N25)
Li, Jianquan; Ma, Zhien Global analysis of SIS epidemic models with variable total population size. Math. Comput. Modelling 39 (2004), no. 11-12, 1231–1242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement